Ask an expert
Question

10 Mar 2004

Dormicum?
I sent a message to the Anaethetist about this tablet and he hasn't responded.

I am anxious to get a reply as I am leaving shortly for overseas and I need to know how safe it is to take, the dose is 7.5mg. Would you suggest I take half? Also I am told that it can make you confused when you wake up?

Thank you I await your response.
Cherise
Answer 414 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Cherise, I doubt that it will cause serious problems, but why do you want to take it? Let me know as a new question (to ensure I receive it) and we’ll take it from there. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20321 votes
Vote